MathSciNet Relay Station
MathSciNet bibliographic data
MR142840 (26 #408) 34.42
Jasný, Miloš On the existence of an oscillating solution of the nonlinear differential equation of the second order $y\sp{\prime\prime}+f(x)y\sp{2n-1}=0,$ $f(x)>0$. (Russian) Časopis Pěst. Mat. 85 1960 78–83.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement